Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from premature ejaculation. Prescribed argiprime and dapoxtine 30 mg. Any side effects?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
I had been prescribed Argiprime & dapoxtine 30 mg for PE problem. However sometimes I also use Manforce 50mg tablets. Is there any side effects due to usage of the same. I think I am suffering from ED. Kindly advise. I am 38 yrs old, married with no BP,SUGAR etc.
Posted Fri, 8 Feb 2013 in Premature Ejaculation
 
 
Answered by Dr. Sundar Gnanavel 9 minutes later
Hello XXXXXXX .......
Thanks for your query. I understand your concern with an unsatisfactory sexual life. Argiprime is arginine, an amino-acid nutrient and dapaxetine is used to prolong time for ejaculation. You can use manforce i.e sildenafil citrate used to prolong erection time. It is to be taken 1 hour prior to the sexual act. The side effects include headache, temporary blurring of vision, palpitations, giddiness and is contraindicated for cardiac patients. However, for your profile it is a safe medication to take. Wish you a satisfactory sexual life. Clarify any other queries that you may want to.
Regards
Dr Sundar
Neuro-Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation. Prescribed argiprime and dapoxtine 30 mg. Any side effects? 5 minutes later
Dear Sir
Thank you for your reply. Kindly inform If manforce 50mg can be used for months/years together without any side effects? Further what is the exact use of Argi prime for PE problem?
Thanks & regards
XXXXXXX
 
 
Answered by Dr. Sundar Gnanavel 12 minutes later
Hello XXXXXXX ....
Yes, manforce can be used on a continous basis until you develop any cardiac/hypertensive (high BP) states. Argiprime cont (even for years) ains arginine, an aminoacid that is useful in generation of nitric oxide, the chemical that sustains your erection. The drug has sound scientific logic in its use. Hence you can safely continue your drugs.
Regards
Dr Sundar
Neuro-Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor